# SDR AALA202110140956

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 57,742 hours, 24,010 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Rt Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT (AFT RIGHT) E LAVATORY. NO VISUAL INDICATION OF AND FIRE. INSPECTED LAVATORY E SMOKE DETECTOR PER B737 AMM 26-14-00 SMOKE DETECTOR FUNCTIONS NORMALLY.
